Show simple item record

dc.contributor.authorRué Perna, Juan José
dc.contributor.authorSerra Albó, Oriol
dc.contributor.authorVena Cros, Lluís
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2017-12-11T10:18:23Z
dc.date.available2019-02-01T01:31:06Z
dc.date.issued2017-01-01
dc.identifier.citationRue, J., Serra, O., Vena , L. Counting configuration-free sets in groups. "European journal of combinatorics", 1 Gener 2017, vol. 66, p. 281-307.
dc.identifier.issn0195-6698
dc.identifier.urihttp://hdl.handle.net/2117/111650
dc.description.abstract© 2017 Elsevier Ltd. We provide asymptotic counting for the number of subsets of given size which are free of certain configurations in finite groups. Applications include sets without solutions to equations in non-abelian groups, and linear configurations in abelian groups defined from group homomorphisms. The results are obtained by combining the methodology of hypergraph containers joint with arithmetic removal lemmas. Random sparse versions and threshold probabilities for existence of configurations in sets of given density are presented as well.
dc.format.extent27 p.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Anàlisi numèrica::Mètodes en elements finits
dc.subject.lcshFinite element method
dc.titleCounting configuration-free sets in groups
dc.typeArticle
dc.subject.lemacElements finits, Mètode dels
dc.contributor.groupUniversitat Politècnica de Catalunya. MD - Matemàtica Discreta
dc.contributor.groupUniversitat Politècnica de Catalunya. COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions
dc.identifier.doi10.1016/j.ejc.2017.06.027
dc.relation.publisherversionhttp://www.sciencedirect.com/science/article/pii/S0195669817301026?via%3Dihub
dc.rights.accessOpen Access
local.identifier.drac21548342
dc.description.versionPostprint (updated version)
dc.relation.projectidinfo:eu-repo/grantAgreement/EC/FP7/630749/EU/Enumeration of discrete structures: algebraic, analytic, probabilistic and algorithmic methods for enriched planar graphs and planar maps/COUNTGRAPH
local.citation.authorRue, J.; Serra, O.; Vena, L.
local.citation.publicationNameEuropean journal of combinatorics
local.citation.volume66
local.citation.startingPage281
local.citation.endingPage307


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Spain
Except where otherwise noted, content on this work is licensed under a Creative Commons license : Attribution-NonCommercial-NoDerivs 3.0 Spain